Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 20, NWS Charleston, WV

April 26, 20084 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Apr 26, 2008, 2:51 PM EDT for 4 counties in West Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2008, 2:51 PM EDT (18:51 UTC)
Expired
Apr 26, 2008, 3:15 PM EDT
In force
24 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Braxton County, WV, Calhoun County, WV, Gilmer County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 81 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 261851
SVRRLX
WVC007-013-021-087-261915-
/O.NEW.KRLX.SV.W.0020.080426T1851Z-080426T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
251 PM EDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BRAXTON COUNTY IN WEST VIRGINIA...
  SOUTHERN CALHOUN COUNTY IN WEST VIRGINIA...
  SOUTHWESTERN GILMER COUNTY IN WEST VIRGINIA...
  EAST CENTRAL ROANE COUNTY IN WEST VIRGINIA...

* UNTIL 315 PM EDT

* AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF ARNOLDSBURG...OR ABOUT 42
  MILES SOUTHEAST OF FORKED RUN STATE FOREST...AND MOVING EAST AT 28
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLSTONE BY 300 PM EDT...
  NICUT BY 305 PM EDT...
  ROSEDALE AND SHOCK BY 310 PM EDT...
  6 MILES NORTHWEST OF WILSIE BY 315 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3887 8087 3867 8082 3866 8121 3877 8122
TIME...MOT...LOC 1851Z 256DEG 25KT 3872 8114

$$

30
1 follow-up statement
000 
WWUS51 KRLX 261910
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
309 PM EDT SAT APR 26 2008

WVC007-013-021-087-261919-
/O.EXP.KRLX.SV.W.0020.000000T0000Z-080426T1915Z/
BRAXTON WV-ROANE WV-CALHOUN WV-GILMER WV-
309 PM EDT SAT APR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GILMER...SOUTHERN
CALHOUN...EAST CENTRAL ROANE AND WEST CENTRAL BRAXTON COUNTIES
EXPIRES AT 315 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3887 8087 3867 8082 3866 8121 3877 8122
TIME...MOT...LOC 1909Z 256DEG 25KT 3869 8097

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:47 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 26, 1:47 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
147 PM EDT SAT APR 26 2008

.SYNOPSIS...
A WEAKENING COLD FRONT SWINGS THROUGHTHIS AFTERNOON. HIGH PRESSURE
BUILDS FOR SATURDAY NIGHT INTO SUNDAY. ANOTHER COLD FRONT ARRIVES
EARLY MONDAY. MUCH COOLER AIR MONDAY AND TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MORNING CLOUDS HAVE BURNED OFF A BIT AS FRONTAL BOUNDARY OVER OH
AND KY CONTINUES ITS ADVANCE EASTWARD. AS OF MID MORNING...THE FRONT
BISECTED OH AND KY AND WAS MOVING INTO THE EASTERN THIRD OF THESE
TWO STATES. FEATURE TO CONTINUE IS STEADY MARCH EAST TODAY. RADAR
HAS INDICATED SOME WEAKENING OF PRECIP TO THE EAST OF THE FRONT.

HOWEVER...SHORT TERM MODELS SHOW INCREASE CAPE OVER WV WITH DIURNAL
HEATING KICKING IN. IN ADDITION...NOTED A DECENT TONGUE OF SFC DPT
AND PW VALUES CREEPING IN AHEAD OF MAIN BOUNDARY. WITH THE
MOISTURE IN PLACE...AND INCREASING DYNAMIC LIFT...EXPECT SHOWER
ACTIVITY TO INCREASE IN AREAL COVERAGE AND INTENSITY STARTING WITH
THE EARLY AFTERNOON HOURS...MAINLY FROM KCRW TO THE EAST. SO HAVE
HELP POPS GENERALLY STEADY FOR THE LATER AFTERNOON HOURS.

HAVE BUMPED UP MAX TEMPS FOR MOST AREAS TODAY. THIS STILL MAY HAVE
NOT BEEN ENOUGH. LOOKS LIKE SUNSHINE IS REALLY DOING ITS WORK AS
WE ALREADY AT OR ABOVE PREDICTED MAX TEMPS AT SOME SITES. DIURNAL
CU DEVELOPMENT HAS KICKED IN SO THIS MAY HELP KEEP OUR MAX TEMPS
IN LINE.

CLOUDS LOWER WITH FRONT AND FOR A HOUR OR TWO BEHIND...THEN HAVE
CLEARING.  SOME VALLEY FOG MAY FORM LATE TONIGHT IN WV BUT FOR NOW
DID NOT HAVE VISIBILITY LOW ENOUGH TO MENTION IN ZONES.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
NARY A CLOUD IN THE SKY AT THE START OF THIS PERIOD...WITH HIGH
PRESSURE JUST STARTING TO EDGE EASTWARD AND A DRY COLUMN.  LOW LEVEL
FLOW QUICKLY TURNS FROM NORTHEAST TO SOUTHEAST DURING THE DAY
HOWEVER...AND MOISTURE WILL BEGIN TO INCREASE ONCE AGAIN.

THINK THIS SOUTHEAST FLOW PLUS THE DRY AIR IN PLACE WILL HINDER
PRECIP DEVELOPMENT FOR A BIT.  CONFINED THE CHANCE POPS TO THE
TRI-STATE AREA AND THE TUG/BIG SANDY VALLEYS PRIOR TO 00Z MON.  HAVE
INCREASING CLOUDS ELSEWHERE WITH SLIGHT CHANCE POPS.  LIKED TEMPS AT
OR EVEN A TOUCH BELOW THE COOLER MAV.

MODELS IN A BIT BETTER AGREEMENT WITH PROGRESSION OF NEXT COLD
FRONTAL BOUNDARY.  GFS REMAINS ON THE FAST SIDE...WITH THE
NAM/ECMWF/SREF SLOWER TO VARYING DEGREES.  NAM...WITH FRONT KNOCKING
ON THE DOOR AT CRW AT 12Z MONDAY...SEEMED LIKE A DECENT COMPROMISE.
THIS WILL BE A BETTER QPF EVENT THAN THE FRONT TODAY.  50-60 KNOT
H850 JET WILL PROVIDE MOISTURE TRANSPORT...WITH LIFT PROVIDED BY
BOUNDARY AND SUPPORT FROM H250 JET MAXES.  UVV BEST IN
MOUNTAINS...WHERE ONE INCH PLUS RAINFALL TOTALS MAY BE SEEN.  THESE
AMOUNTS WILL TAPER TO THE WEST...WITH AROUND A QUARTER INCH POSSIBLE
ON OUR WESTERN BORDER.  KEPT THE HIGH LIKELY POPS FOR NOW...ALTHOUGH
CATEGORICAL WILL PROBABLY BE APPROPRIATE IN NEXT PACKAGE.  TIME OF
DAY LOOKS TO BE THE BIGGEST HINDRANCE TO SEVERE THREAT AS
INSTABILITY SHOULD BE NEAR ITS DIURNAL LOW...ALTHOUGH STRONG WINDS
WILL BE NOT TOO FAR OFF THE SURFACE. KEPT CHANCE OF THUNDER
ALONG/AHEAD OF FRONT. ROUGH MAV/MET BLEND ON LOWS...TRENDING COOLER
TO THE WEST.

EXPECT FRONT TO SWEEP THROUGH CRW AROUND 12Z MONDAY AND EAST OF THE
MOUNTAINS BY 18Z.  SHRA WILL TAPER OFF...BUT CANNOT COMPLETELY
REMOVE POPS AS MOIST W/NW FLOW TAKES OVER.  GOING WITH ONLY A SMALL
DIURNAL RANGE...WITH ANOTHER MAV/MET BLEND FOR HIGHS.  COULD BE A
SLOWLY FALLING TEMPERATURE SCENARIO IN THE AFTERNOON.

MONDAY NIGHT WILL SEE UNSEASONABLY COOL NW FLOW...WITH H850 TEMPS
DIPPING BELOW ZERO.  H500 TROUGH WILL GRAZE THE NORTHERN SECTIONS OF
CWA...SO HAVE SLIGHTLY HIGHER POPS HERE AS WELL AS IN THE MOUNTAINS
WITH A SMALL UPSLOPE KICK.  SHOULD BE COLD ENOUGH FOR SNOW ON THE
RIDGES LATE MONDAY NIGHT...ALTHOUGH NOTHING MORE THAN A GRASSY
DUSTING SHOULD BE SEEN.  CONDITIONS FINALLY IMPROVE TUESDAY WITH
DEPARTURE OF TROUGH AND CYCLONIC FLOW...ALTHOUGH VERY COOL
TEMPERATURES REMAIN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE BUILDS IN TUESDAY NIGHT WHICH CLEARS THINGS OUT AND
ALLOWS TEMPS TO DROP TO NEAR FREEZING IN MANY AREAS.

DRY COLD FRONT PUSHES THROUGH WEDNESDAY NIGHT AS NORTHWESTERLY FLOW
ALOFT PREVENT MOISTER RETURN FORM THE SOUTH. THE LATER PART OF THE
WEEK IS QUESTIONABLE AS THE UPPER FLOW FLATTENS JUST A BIT TO SEND
UPPER DISTURBANCES EASTWARD AND GIVE A THREAT OF SHOWERS ACROSS THE
SOUTH. OTHERWISE...A COOL PATTERN IN GENERAL.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
FRONT AND MOISTURE BOUNDARY TO MAKE A RAPID TRANSITION ACROSS THE
FORECAST AREA FOR THE REMAINDER OF THE THE AFTERNOON HOURS. DECENT
MOISTURE TONGUE HAS WORKED IN AHEAD OF BOUNDARY WITH DESTABILIZING
CONDITIONS ACROSS WESTERN AND CENTRAL WV. THIS HAS ALLOWED SCATTERED
THUNDERSTORMS TO BREAK OUT. AS OF 17Z...THESE STORMS WERE LOCATED
ALONG THE OH RIVER...AND WILL TRANSITION TO THE EAST AT AROUND 30
KTS. FOR THE MOST PART...TAF SITES WILL EXPERIENCE A SHORT TIME OF
MVFR CONDITIONS AS THE FRONT MOVES ACROSS. EXPECT THE ACTIVITY TO
END FROM WEST TO EAST AS A WELL DEFINED INTRUSION OF DRY AIR
OCCURS LATER THIS AFTERNOON.

DROPPED MENTION OF FOG IN THE KANAWHA RIVER VALLEY AS PRECIP IS
GOING TO BE PRETTY SPOTTY THIS AFTERNOON. LACK OF WIDESPREAD
PRECIP SHOULD KEEP THE BL FROM MOISTENING UP. OTHERWISE KEPT
MENTION OF FOG IN THE TYGART...WHERE ISOLD IFR CONDITIONS CAN BE
EXPECTED.

AVIATION OUTLOOK /AFTER 18Z SUN/... POSSIBLE IFR MONDAY NEAR
SECONDARY FRONT AND SHOWERS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB/CL
NEAR TERM...KMC
SHORT TERM...CL
LONG TERM...JMV
AVIATION...KMC
Hazardous weather outlook, Apr 26, 3:53 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
353 AM EDT SAT APR 26 2008

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-270800-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
353 AM EDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 1:21 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
121 PM EDT SAT APR 26 2008

KYZ105-WVZ005-013-261745-
LAWRENCE KY-WAYNE WV-LINCOLN WV-
121 PM EDT SAT APR 26 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 121 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTHEASTERN LAWRENCE
COUNTY...OR ABOUT 7 MILES NORTH OF INEZ...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  CLIFFORD...GALLUP...GLENHAYES...CRUM...WILSONDALE AND KIAHSVILLE.

WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

NW
Special weather statement, Apr 26, 2:07 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
207 PM EDT SAT APR 26 2008

WVZ005-013-025-026-261830-
LOGAN WV-WAYNE WV-LINCOLN WV-BOONE WV-
207 PM EDT SAT APR 26 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 207 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTH CENTRAL LINCOLN
COUNTY...OR ABOUT 25 MILES EAST OF LOUISA...MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  PALERMO...WOODVILLE...ALKOL...TURTLE CREEK...FOSTER AND
  SPURLOCKVILLE.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

NW
Special weather statement, Apr 26, 2:15 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
215 PM EDT SAT APR 26 2008

WVZ013-015-261845-
KANAWHA WV-LINCOLN WV-
215 PM EDT SAT APR 26 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 215 PM EDT...A STRONG THUNDERSTORM WAS OVER NORTHEASTERN LINCOLN
COUNTY...OR ABOUT 31 MILES EAST OF PROCTORVILLE...MOVING NORTHEAST AT
35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... SOD...
  TORNADO...ST. ALBANS...SOUTH CHARLESTON...PINCH AND NITRO.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

NW
Special weather statement, Apr 26, 2:33 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
233 PM EDT SAT APR 26 2008

WVZ016-018-028-029-261900-
BRAXTON WV-ROANE WV-CALHOUN WV-GILMER WV-
233 PM EDT SAT APR 26 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 233 PM EDT...A STRONG THUNDERSTORM WAS OVER CENTRAL ROANE
COUNTY...OR ABOUT 37 MILES SOUTHEAST OF RACINE...MOVING EAST AT 26
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
  SHOCK...STUMPTOWN...ORMA...NICUT...MILLSTONE AND LOONEYVILLE.

WIND GUSTS TO 35 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

NW
Special weather statement, Apr 26, 2:41 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
241 PM EDT SAT APR 26 2008

WVZ015-036-261915-
KANAWHA WV-FAYETTE WV-
241 PM EDT SAT APR 26 2008

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 241 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTHEASTERN KANAWHA
COUNTY...OR ABOUT 29 MILES NORTH OF BECKLEY...MOVING NORTHEAST AT 24
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... POND
  GAP...SMITHERS...PRATT...MONTGOMERY...HANDLEY AND GAULEY BRIDGE.

WIND GUSTS TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

NW

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.